# SDR AALA202507225122

- Difficulty date: July 21, 2025
- Submitted: July 22, 2025
- Operation: Air carrier
- Aircraft: N986AN
- Make and model: Airbus A321-231
- Aircraft serial: 7046
- Aircraft time: 27,338 hours, 10,846 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DISCHARGE LIGHT ILLUMINATED ON APU SQUIB BUTTON. MAINTENANCE REPLACED APU FIRE EXTINGUISHER BOTTLE. AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 26-22-41.
